# SDR REXA2016010200012

- Difficulty date: January 2, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 5,463 hours, 3,708 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR, LOWER SEAL RETAINER GOUGED FWD & AFT CORNERS.  R & R CTR CARGO DOOR, LOWER SEAL RETAINER IAW SRM 51-40-11-001-001-A01.
